# SDR AALA20141107008

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 66,003 hours, 10,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL8628
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMER EXIT IDENTIFIER SIGN INOPERATIVE.  REPLACED  R4 DOOR EMER EXIT IDENTIFIER SIGN LAMPS IAW MM 33-51-01.  SYS CHECKED NORMAL.
